# SDR QXEA2013120901536

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 196 hours, 214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH APU RUNNING AND BLEEDS ON, FLIGHT DECK AND CABIN FILLED WITH WHITE SMOKE LIKE SUBSTANCE.  WHEN APPROACHING ACFT, NOTICED ACFT WAS RECENTLY DE-ICED PERFORMED GVI OF APU AREA, NOTICE APU COMPARTMENT WAS WET W/ DE-ICE FLUID.  CLEAN APU AREA.  COMPLIED WITH MCN NO 62172-01 FOR TROUBLESHOOTING OF SMELL IN ACFT, REF PROCEDURE 3, ODOR OR SMOKE WAS CAUSED FROM DE-ICE FLUID FROM APU.  COMPLIED WITH AMM TASK 21-00-00-160-801 FOR REMOVAL OF ODOR FROM ACFT DUCT.  NO ODOR WAS NOTED DURING CHECK AND NO SMOKE WAS NOTED.  TAXI ACFT TO RUN PAD AND GROUND RAN ENGINES AT POWER WITH BLEEDS ON AND NO ODOR OR SMOKE LIKE SUBSTANCES NOTED IN CABIN OR FLT DECK.  PERFORMED OPS TEST OF PSU IAW AMM TASK 21-22-00-710-801.  OPS TEST GOOD.  NO ODOR OR SMOKE LIKE SUBSTANCES NOTED.  NO OTHER DEFECTS NOTED.
